# SDR MWEA96465

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LT WHEEL WELL SLANT PRESSURE PANEL WAS FOUND TO HAVE MODERATE CORROSION AROUND A BOTTOM ROW FASTENER AND WIRE BUNDLE ATTACH CLIP.  FABRICATED A NEW PANEL AND CLIP, INSTALLED IAW SRM 53-11-3, FIG 12.
